# SDR R61A2022051700348

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,877 hours, 29,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 34002210
- Part serial: 012491
- Condition: Inoperative
- Location: Zone 100
- Part time: 13,998 hours, 9,537 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LOCATOR SIGN INOP. L2 DOOR EMERGENCY EXIT MARKING SIGN INOP. L2 DOOR EMERGENCY EXIT LOCATOR SIGN INOP. R&R AFT LH EMERGENCY LIGHT POWER UNIT.
